MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 LEFT 2; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 LEFT 2; KNEE COMPONENT
Model Number KIMP420L
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient suffered pain and instability.Poly was removed and a 30mm cck poly was implanted.

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 LEFT 2
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11186660
Report Number3010536692-2021-00018
Device Sequence Number3861296
Product Code JWH
UDI-Device IdentifierM684KIMP420L1
UDI-PublicM684KIMP420L1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP420L
Device Catalogue NumberKIMP420L
Device Lot Number038A10637801
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2020
Initial Report FDA Received Date01/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR